# SDR FDEA202508021355

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,837 hours, 26,291 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: PW4158
- Part serial: 724095
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD FLUXING VIBRATION ON CLIMB OUT.  MONITORED INSTRUMENTS AND NOTHING WAS OUT OF  LIMITS.  UPON REACHING APPROXIMATELY 18000, NOTICED  ATS LEVERS KICKED OFF.  FOLLOWED ECAM AND RESET.  INFORMED GOC AND MOCC INFLIGHT.  NOTICED EGT ON  NUMBER TWO ENGINE WAS PULSING TO 800 DEGREES WITH  THE RESPECTIVE PEANUT LIGHT ON THE GAUGE BUT NO  ECAM.  ATS DISENGAGED AGAIN WITH A PULSE TO 1000  DEGREES.  LEFT ATS OFF THE REMAINDER OF FLIGHT AND  REDUCED THRUST.  DECIDED TO RETURN TO MEMPHIS AND  INFORMED GOC, UPON TURNING BACK, WE NOTICED THE  VIBRATION N1 WOULD GO FROM 0 TO 0.6 WITHOUT A  CHANGE IN THROTTLE POSITION.  AS A CREW, WE  DECLARED AN EMERGENCY TO EXPEDITE GETTING AIRCRAFT  ON THE GROUND AND AVOID HIGH THRUST SETTINGS.   EMERGENCY DECLARED.
